# SDR 95ZZZX2249

- Difficulty date: April 5, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N75G
- Make and model: Gulstm 560
- Aircraft serial: 5600140
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Bypass Duct
- Part number: 31183801
- Condition: Cracked
- Location: Rt Eng T/R
- Part time: 1,129 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING OTHER MAINTENANCE ON THE AIRCRAFT, A TECHNICIAN NOTED LIGHT SHOWING THROUGH THE TAILPIPE FROM THE BYPASS DUCT TO THRUST REVERSER ATTACH FLANGE.  THE COWLING RING WAS REMOVED AND THE OUTBOARD T/R ATTACH FLANGE WAS FOUND CRACKED AND DEFORMED.  ONE PIECE HAD BROKEN OFF THE FLANGE RING AND TWO PIECES HAD STARTED TO PULL AWAY.  THE DUCT WAS REMOVED AND REPLACED.  SUBJECT DUCT WAS RETURNED TO PRATT AND WHITNEY.
